# SDR 2008UALA03399

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 62,480 hours, 18,001 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ROW 34 NEEDS REPAIR.  REPLACED BROKEN STRIP COVER.  EMERGENCY LIGHT CHECKS OK.
